Alert archive / New Mexico / Red Flag Warnings in 2021

Red Flag Warning 25, NWS El Paso, TX

May 21, 20218 counties in New Mexico

NWS El Paso, TX issued this red flag warning at May 21, 2021, 6:17 AM MDT for 8 counties in New Mexico. It took effect at May 22, 2021, 11:00 AM MDT. It was in force for 10 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 21, 2021, 6:17 AM MDT (12:17 UTC)
In effect from
May 22, 2021, 11:00 AM MDT
Expired
May 22, 2021, 9:00 PM MDT
In force
10 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 1:37 PM MDTHAIL 0.751 Wsw Capitan, NM
May 22, 1:55 PM MDTHAIL 1.5Fort Stanton, NM
May 22, 2:55 PM MDTHAIL 1.5Fort Stanton, NM
May 22, 3:46 PM MDTNON-TSTM WND GST 601 N Red Hill, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 0.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2021-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2021-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3336 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

544 
WWUS84 KEPZ 211217
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
617 AM MDT Fri May 21 2021

...Critical fire weather for southwestern New Mexico on 
Saturday...

.Min RH values will be in the the lower teens with winds 20 to
25 mph, which will lead to critical fire weather conditions on
Saturday afternoon. The winds will be the strongest along
mountain gaps and exposed ridge lines.

NMZ110-212200-
/O.UPG.KEPZ.FW.A.0015.210522T1700Z-210523T0300Z/
/O.NEW.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
617 AM MDT Fri May 21 2021

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR
FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER 
ZONE 110...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 11 AM to 9 PM
MDT Saturday. The Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zone 110.

* WIND...Southwest winds 20 to 25 with gust up to 35 mph.

* HUMIDITY...10 to 15 percent.

* THUNDERSTORMS...There is a slight chance for afternoon and
  evening thunderstorms. A few storms could produce some dry
  lightning or gusty outflow winds.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ111-212200-
/O.NEW.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
617 AM MDT Fri May 21 2021

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR  
DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONE 
111...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 11 AM to 9 PM
MDT Saturday. 

* AFFECTED AREA...Fire weather zone 111.

* WIND...Southwest winds 20 to 25 with gust up to 35 mph.

* HUMIDITY...10 to 15 percent.

* THUNDERSTORMS...There is a slight chance for afternoon and
  evening thunderstorms. A few storms could produce some dry
  lightning or gusty outflow winds.


* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
956 
WWUS84 KEPZ 211223 AAA
RFWEPZ

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service El Paso TX/Santa Teresa NM
623 AM MDT Fri May 21 2021

...Critical fire weather for southwestern New Mexico on
Saturday...

.Min RH values will be in the the lower teens with winds 20 to
25 mph, which will lead to critical fire weather conditions on
Saturday afternoon. The winds will be the strongest along
mountain gaps and exposed ridge lines.

NMZ110-111-212200-
/O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
623 AM MDT Fri May 21 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE
WEATHER ZONE 111...

* AFFECTED AREA...Fire weather zone 110 and 111.

* WIND...Southwest winds 20 to 25 with gust up to 35 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
298 
WWUS84 KEPZ 211930
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
130 PM MDT Fri May 21 2021

...High Fire Danger Expected for Southwest New Mexico on 
Saturday...

.Southwest flow will intensify during the afternoon on Saturday 
as very dry conditions promote high fire danger. Relative humidity
will fall below 15% for locations west of the Rio Grande along 
with breezy southwest winds of 20 to 25 mph. Fine fuels and
grasslands will be particularly susceptible to rapid fire spread.
Winds will be strongest along mountain gaps and exposed ridge 
lines.

NMZ110-111-220500-
/O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
130 PM MDT Fri May 21 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE
WEATHER ZONES 110 and 111...

* AFFECTED AREA...Fire weather zone 110 and 111 in southwest and
  south-central New Mexico.

* WIND...Southwest winds 20 to 25 mph with gusts up to 35 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Dennhardt
316 
WWUS84 KEPZ 220450
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
1050 PM MDT Fri May 21 2021

...High Fire Danger Expected for Southwest New Mexico on
Saturday...

.Southwest flow will intensify during the afternoon on Saturday
as very dry conditions promote high fire danger. Relative
humidity will fall below 15% for locations west of the Rio Grande
Valley along with breezy southwest winds of 20 to 25 mph, locally
up to 30 MPH. Fine fuels and grasslands will be particularly 
susceptible to rapid fire spread. Winds will be strongest along 
mountain gaps and exposed ridge lines. Across South Central New 
Mexico, there will be a sharp gradient in humidity, roughly along 
the Rio Grande Valley.

NMZ112-221300-
/O.EXA.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
1050 PM MDT Fri May 21 2021

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR
DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONES
110, 111, and 112...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 11 AM to 9 PM
MDT Saturday. 

* AFFECTED AREA...Fire weather zone 110, 111, and 112 in 
  southwest and south-central New Mexico. 

* WIND...Southwest winds around 25 mph with gusts up to 35 mph.

* HUMIDITY...10 to 15 percent.

* HIGHEST THREAT...along and west of the Rio Grande Valley. There
  will be a sharp humidity gradient near the Dona Ana - Otero
  County Line and Sierra - Otero County line.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ110-111-221300-
/O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
1050 PM MDT Fri May 21 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE
WEATHER ZONES 110, 111, and 112...

* AFFECTED AREA...Fire weather zone 110, 111, and 112 in 
  southwest and south-central New Mexico. 

* WIND...Southwest winds around 25 mph with gusts up to 35 mph.

* HUMIDITY...10 to 15 percent.

* HIGHEST THREAT...along and west of the Rio Grande Valley. There
  will be a sharp humidity gradient near the Dona Ana - Otero
  County Line and Sierra - Otero County line.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
BROWN
584 
WWUS84 KEPZ 221146
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
546 AM MDT Sat May 22 2021

...High Fire Danger Expected for Southwest New Mexico on
this afternoon...

.Southwest flow will intensify by this afternoon as very dry 
conditions promote high fire danger. Relative humidity will fall 
below 15% for locations west of the Rio Grande Valley along with 
breezy southwest winds of 20 to 25 mph and gusts up to 35 MPH. 
Fine fuels and grasslands will be particularly susceptible to 
rapid fire spread. Winds will be strongest along mountain gaps and
exposed ridge lines. Across South Central New Mexico, there will 
be a sharp gradient in humidity, roughly along the Rio Grande 
Valley.

NMZ110>112-222100-
/O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
546 AM MDT Sat May 22 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY.

* AFFECTED AREA...Fire weather zones 110, 111, and 112 in 
  southwest and south-central New Mexico. 

* WIND...Southwest winds around 25 mph with gusts up to 35 mph.

* HUMIDITY...10 to 15 percent.

* HIGHEST THREAT...along and west of the Rio Grande Valley. 
  There will be a sharp humidity gradient near the Dona Ana - 
  Otero County Line and Sierra - Otero County line.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hefner
844 
WWUS84 KEPZ 222012
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
212 PM MDT Sat May 22 2021

...High Fire Danger Expected for Southwest New Mexico This 
Evening...

.Southwest flow has strengthened this afternoon across southwest
New Mexico, with sustained speeds of 20 to 25 mph. RH has fallen
to below 15% for most areas, promoting high fire danger. Fine 
fuels and grasslands will be particularly susceptible to rapid 
fire spread. Winds will be strongest along mountain gaps and 
exposed ridge lines. Across South Central New Mexico, there will 
be a sharp gradient in humidity, roughly along the Rio Grande 
Valley. Winds are expected to subside after sunset, with very poor
RH recoveries overnight.

NMZ110>112-230300-
/O.CON.KEPZ.FW.W.0025.000000T0000Z-210523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
212 PM MDT Sat May 22 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...Fire weather zones 110, 111, and 112 in
  southwest New Mexico. This includes Grant, Luna, Sierra,
  Hidalgo, and Dona Ana Counties and portions of Catron, Otero,
  and Lincoln Counties.

* WIND...Southwest winds of 20 to 25 mph with gusts up to 35 mph.

* HUMIDITY...10 to 15 percent.

* HIGHEST THREAT...Along and west of the Rio Grande Valley. There
  will be a sharp humidity gradient near eastern Dona Ana and
  Sierra Counties. The strongest winds will occur along the
  Continental Divide in western New Mexico.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Dennhardt

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 21, 5:56 AM MDT, 21 minutes earlier.

Area forecast discussion, May 21, 5:56 AM MDT, 21 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
556 AM MDT Fri May 21 2021

...Updated for 12Z TAF Discussion...

.AVIATION...12Z TAF CYCLE
We will see VFR conditions for the next 24 hours. Our light and
variable surface winds this morning will come around to the
southwest by late morning and we may have some low end wind gusts
by late afternoon. The wind gusts will be short lived and should
drop off by early evening. Our unlimited ceilings this morning
won't last long as high and mid level moisture stream in from the
west. By early afternoon most locations will see at least high
ceilings of BKN250 and maybe even some mid ceilings of BKN120. The
mid and high clouds look to stick around through the evening
hours on Friday.

&&

.PREV DISCUSSION...409 AM MDT Fri May 21 2021...

.SYNOPSIS...
Active weather is expected over the next few days. The reason is
a deep upper low in western United States and a dryline close to
our area through this weekend. Today, we will have showers and a
few thunderstorms in areas west of the Rio Grande. The chance for
storms switches to the east of the river this weekend. The best
chance for strong storms will be on Saturday over Otero and
Hudspeth counties. Rain and storm chances decrease early next week
as the upper low weakens and moves away. Breezy conditions are
also expected each afternoon. Lowlands afternoon temperatures
will be in the low to mid 90s though the middle of next week.

&&
29

.DISCUSSION...
.SHORT TERM...Today and Tonight...
An approaching upper level storm system to our west will begin to
make its presence noticed later today, while tonight our attention
will turn to the east as the dry line looks to back into our region.
Currently aloft we have a southwest flow. Embedded in this flow is a
fair amount of high level clouds and these clouds will be pushing
across the area for most of the day. At the surface we are pretty
dry. A short wave moving around the base of the trough aloft will
approach the western zones this afternoon and evening to give
locations west of the Rio Grande a slight chance for thunderstorms.
With the dry conditions at the surface I'm not expecting much if any
rain to reach the ground.

It is a bit of a broken record, but we will again see breezy
afternoon winds today. The winds won't be too strong, but enough to
be a concern to the fire weather community. The breezy winds will
drop off after sunset. We will continue to see some high clouds
tonight, but they should begin to push to the east by late in the
night. We will see low temperatures running a little above average.
By Saturday morning, moisture with the dry line will be hung up on
the mountains just to the east of the region. The long term forecast
will have more on that.

&&
15

.LONG TERM...Saturday through Thursday night...
Deep upper low persist over the Great Basin this weekend. This
system creates a surface low over NW NM which brings breezy
conditions over the area west of the dryline. The strongest winds
will be in the higher elevations of the Gila Region and the NM
Bootheel. However, winds are expected to remain below the advisory
criteria. The strong southwest flow near the surface will
increase our afternoon temperatures into the low and mid 90s in
the lowlands.

The dryline on Saturday will be somewhere near the east slopes of
the Sacramento Mountains and down south to Hudspeth county.
Convective activity is expected to start east of the line in the
afternoon hours, but then storms will push it back west towards
the Rio Grande Valley. Thus, our best chances for storms will be
in the late afternoon and evening. Storms could develop farther
west, but it depends on the outflow boundaries released from the
storms. Any storm that develops will be strong with a few
possibly reaching low end severe levels due to marginal instability
(MUCAPES 500 to 1000 J/kg, LIs -1 to -4 C) and moderate shear (35
to 50 kts) across areas east of the Rio Grande. The main hazard
with any storm will be gusty winds from storms as we will have
very steep lapse rates near the surface greater that 8 C/km and
DCAPES above 1000 J/kg over far west Texas and Otero county. The
outflow boundaries may also bring blowing dust ahead of it. Hail
and periods of heavy rain are possible with any storm too.

On Sunday with a west to southwest flow persisting across NM
the dryline will be pushed back east. The upper low moves
northwest towards the northern Rockies, which will lead to weak
lee cyclogenesis over eastern NM. This surface trough will enhance
the southwest flow near the surface and hopefully keeps most of
the convective activity in the far eastern portions of Hudspeth
and Otero counties. Monday appears to be very similar to Sunday,
so again the storm chances remain mostly in the far east corners
of the CWA.

Dry weather prevails from Tuesday and the rest of the week per the
GFS and the ECMWF. Precipitation exits the area on Tuesday as the
westerly flow persists. Breezy afternoons are expected each day
with gusts up to 25 mph. Temperatures will be on a very low
warming trend, and 850 mb temps appear to remain below 30 C. So,
the lowland temperatures will top in the mid 90s for the lowlands.

&&
29

.FIRE WEATHER...
We will have increased fire weather risks over the next couple of
days. For today we will see breezy afternoon winds along with dry
surface conditions. Min RH's this afternoon will be in the low teens
east of the Continental Divide and in the upper teens to near 20% in
the west of the Divide. We will be near Red Flag conditions this
afternoon. We will also see a slight chance for thunderstorms west
of the Rio Grande this afternoon and evening. Again, though, with
the dry conditions at the surface, the main threat will be isolated
dry lightning and strong surface outflow winds.

On Saturday we will see drier conditions push into the western
areas, while east of the Rio Grande more moisture from west Texas
will push into the region. Winds will be stronger on Saturday
afternoon, so we will likely see Red Flag conditions for locations
west of the Rio Grande, while locations east of the river will see a
chance for afternoon and evening thunderstorms. On Sunday and
Monday, we will see slightly lower wind speeds, but the dry air will
push across much of the area. Min RH's on Sunday and Monday will be
well into the single digit range, while a thin sliver of higher min
RH's (20 to 30%) will linger over the eastern parts of Otero and
Hudspeth Counties. For Tuesday and Wednesday of next week, we will
continue with very dry min RH's, but afternoon winds should stay
below critical levels.

&&
15

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 91  68  94  66 /   0   0  20  20
Sierra Blanca           89  61  86  61 /   0  10  30  30
Las Cruces              89  60  92  59 /   0   0  20  10
Alamogordo              87  61  91  60 /   0  10  30  30
Cloudcroft              67  47  66  40 /  10  20  40  40
Truth or Consequences   85  57  88  57 /   0   0   0   0
Silver City             74  51  80  50 /  10   0   0   0
Deming                  86  52  91  52 /  10   0   0   0
Lordsburg               82  52  88  49 /  10   0   0   0
West El Paso Metro      91  68  93  65 /   0   0  20  20
Dell City               93  59  88  60 /  20  20  30  40
Fort Hancock            96  63  94  62 /   0  10  30  30
Loma Linda              85  62  85  60 /   0  10  20  20
Fabens                  93  66  94  63 /   0   0  20  20
Santa Teresa            88  63  91  60 /   0   0  20  20
White Sands HQ          88  68  90  65 /   0   0  20  20
Jornada Range           86  61  89  59 /   0   0  20  10
Hatch                   87  58  91  57 /   0   0  20   0
Columbus                86  58  91  57 /  10   0   0   0
Orogrande               89  64  90  62 /   0   0  30  30
Mayhill                 79  50  75  49 /  20  20  40  50
Mescalero               77  50  76  50 /  10  20  40  40
Timberon                75  48  74  47 /  10  20  40  50
Winston                 76  42  81  42 /  10   0   0   0
Hillsboro               82  53  86  52 /  10   0   0   0
Spaceport               84  57  87  56 /   0   0  10   0
Lake Roberts            75  45  81  44 /  20   0   0   0
Hurley                  78  46  83  45 /  10   0   0   0
Cliff                   82  42  89  41 /  30   0   0   0
Mule Creek              74  48  81  46 /  40   0   0   0
Faywood                 77  51  83  51 /  10   0   0   0
Animas                  82  50  88  48 /  10   0   0   0
Hachita                 82  51  89  50 /  10   0   0   0
Antelope Wells          84  52  89  52 /  10   0   0   0
Cloverdale              77  51  81  50 /  10   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from 11 AM to 9 PM MDT Saturday for NMZ110-111.

TX...None.
&&

99/99/15
Hazardous weather outlook, May 20, 6:28 AM MDT, 23 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
628 AM MDT Thu May 20 2021

NMZ401>417-TXZ418>424-211230-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
628 AM MDT Thu May 20 2021

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

We will see low end breezy winds each day through at least Monday.
Starting on Saturday and going through Monday we will see a slight
chance for afternoon and evening thunderstorms for locations east
of the Rio Grande. The thunderstorms could produce some brief
heavy rain, small hail and gusty outflow winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Red Flag Warnings in New Mexico, 2021Every red flag warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.